# SDR 20000413SH053

- Difficulty date: February 8, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N851ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495005
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67037004
- Condition: Broken
- Location: Lt Mlg
- Part time: 5,737 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER THROTTLE ADVANCEMENT ON A TOUCH AND GO LANDING, THE LEFT MAIN GEAR STRUT BROKE INSIDE THE FORK CASTING.  THE MAIN WHEEL ASSY AND FORK REMAINED ATTACHED TO THE AIRCRAFT BY THE BRAKE HOSE AND WAS WEDGED UNDER THE LEFT NACELLE AND FLAP.  PROPELLER ON LEFT SIDE CONTACTED RUNWAY.  RESEARCH OF MAINTENANCE RECORDS REVEALED STRUT HAD NEVER BEEN REPLACED. (X)
